# SDR SIMA20180410001

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 33,997 hours, 29,695 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 45 WHEN SELECTED TO 45 DURING APPROACH.  PERFORMED FIM 27-51-00-810-804-A,  FOUND TO BE TRANSITORY CONDITION.  PERFORMED AN OPS CHECK OF FLAP SYSTEM IAW AMM 27-51-00 OPS CHECKED GOOD, NO DEFECTS NOTED.
